# SDR EEJ2002F00000

- Difficulty date: December 26, 2001
- Submitted: January 8, 2002
- Operation: Air carrier
- Aircraft: N78GH
- Make and model: Piper PA-31-350
- Aircraft serial: 317852121
- Engine: Lyc LTIO540J2BD
- System (JASC): 8520 · Reciprocating Engine Power Section
- Part: Piston
- Part number: LW105455
- Condition: Failed
- Location: Rt Engine
- Part time: 1,563 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS IN CRUISE, WHEN PILOT NOTICE MANIFOLD GO DOWN AND OIL COMING OUT OF ENGINE.  1) ON INSPECTION NR 4 CYLINDER HAD NO COMPRESSION. 2) PISTON HAD BROKEN RINGS TOP TWO PISTON WAS MELTED DOWN SIDE FROM CYLINDER GASES WHERE THE HING WHERE BROKEN.
